# SDR UPS09654402

- Difficulty date: January 19, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585647
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOOR PANEL 3 PUNCTURES.  REPAIRED PER EO B767-5320-31943-A.
